# SDR DLL10961832

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725DA
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1162
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Panel
- Condition: Failed
- Location: Cockpit
- Component: 10648LD1109
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FDAU LIGHT ILLUMINATED DURING TAXI THEN SMOKE WAS OBSERVED COMING OUT FROM BEHIND FLT DATA RECORDER SWITCH.  SWITCH ASSY WAS REPLACED, BUT LIGHTS WILL NOT COME ON. ON SWITCH LIGHT.  SUSPECT PANEL WAS DAMAGED WHEN SWITCH SHORTED OUT.  FDAU WAS FORWARDED TO MCO/PLAC PER MEL 31-31-01.
